The Michigan Mathematical Journal

Families of Morse functions parameterized by maxima.

Michael D. Hirsch and Morris W. Hirsch

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 347-368.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132187

Digital Object Identifier
doi:10.1307/mmj/1030132187

Mathematical Reviews number (MathSciNet)
MR1637670

Zentralblatt MATH identifier
0968.57026

Subjects
Primary: 57R35: Differentiable mappings
Secondary: 57R70: Critical points and critical submanifolds 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Hirsch, Michael D.; Hirsch, Morris W. Families of Morse functions parameterized by maxima. Michigan Math. J. 45 (1998), no. 2, 347--368. doi:10.1307/mmj/1030132187. https://projecteuclid.org/euclid.mmj/1030132187


Export citation